# SDR USAA2009052891310

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 64,329 hours, 28,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3782
- Condition: Low Pressure
- Location: R1 Door
- Part time: 21,399 hours, 8,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4501170 - FLT 9-ORD - EMERGENCY EGRESS SYSTEM - R1 DOOR EMERGENCY CYLINDER PRESSURE AT 900 PSI. MAINTENANCE RECHARGED R1 DOOR EMERGENCY CYLINDER TO 1900 PSI IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
